# SDR U2RA201508040002

- Difficulty date: August 4, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N919CA
- Make and model: Boeing 747428
- Aircraft serial: 25302
- Aircraft time: 85,990 hours, 12,400 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65B14596
- Condition: Cracked
- Location: Rt Wing
- Part time: 85,990 hours, 12,400 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING L/E UPPER PANEL COMPOSITE REPAIR ON AFT OTBD CORNER IS CRACKED AND DISBONDED.  PERFORMED INTERIM REPAIR IAW ENGINEERING REPAIR ORDER 5730ERO2052.
